default search action
"Some relational structures with polynomial growth and their associated ..."
Maurice Pouzet, Nicolas M. Thiéry (2022)
- Maurice Pouzet, Nicolas M. Thiéry:
Some relational structures with polynomial growth and their associated algebras II. Finite generation. Contributions Discret. Math. 17(1): 70-108 (2022)
manage site settings
To protect your privacy, all features that rely on external API calls from your browser are turned off by default. You need to opt-in for them to become active. All settings here will be stored as cookies with your web browser. For more information see our F.A.Q.